Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach seems to be increasing, low BP, breathing difficulty. CT shows no trace of infection, kidney failure ruled out. Reason?

Dear Dr, My grannie is 72 year old, last week he fell down on floor and admitted to hospital. Her stomach is been getting bulged and bigger even though she is not taking any food, She also has low blood pressure and breathing difficulties. She is in Intensive care unit now CT scan shows no trace of bacterial infection and no liquid segregation in the stomach, Possibility of Kidney failure was also checked and found to be 3% So, what is reason for strange condition and what is the tests/treatment which has to be carried out for hew wellness? Thanks, Pradeep.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response

As she is elderly lady, she may have got a rib fracture which is causing pain and difficulty in breathing. Needs detailed evaluation as per symptoms you have mentioned. Get an USG abdomen done also. Hopeful for an early recovery.
Best Wishes
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor